# SDR F3LA2012050400749

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 33,462 hours, 13,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 24 EMERGENCY LIGHT INOPERATIVE.  R & R BULBS, IAW AMM 33-41-11-400-002A, 33--41-11-000-002A.  OPS CHECKED OK.
